MathSciNet Relay Station
MathSciNet bibliographic data
MR2853516 (2012k:41009) 41A15 (14Q10 65D07)
Lai, Yisheng; Wang, Renhong; Wu, Jinming Solving parametric piecewise polynomial systems. J. Comput. Appl. Math. 236 (2011), no. 5, 924–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement